MAUDE Adverse Event Report: B. BRAUN DOMINICIAN REPULIC INC. FILTERFLOW®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICIAN REPULIC INC. FILTERFLOW®; SET, ADMINISTRATION, INTRA
Catalog Number 473995
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).No sample was available for further evaluation.Without the actual device, a thorough investigation could not be performed.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported via medwatch number: mw5088368.Event 1: " rn was hanging sterile fluids for central line fluid change when the filtered extension set was found to be fill with air despite being primed with fluid.Rn removed filter from primed line and replaced with a functional filter set prior to attaching to patient." no injury reported.

Brand Name
FILTERFLOW®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
DR 
MDR Report Key8981258
Report Number9614279-2019-00141
Device Sequence Number364993
Product Code FPA
UDI-Device Identifier04046963363024
UDI-Public04046963363024
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K942988
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number473995
Device Lot Number0061673125
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2019
Initial Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1